# SDR USAA2008120492183

- Difficulty date: November 23, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 34,019 hours, 13,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D534711240200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON SHEAR PLATE WEB AT FR 69 - FR 70, +Y1732.  REPLACED SHEAR PLATE WEB AT FR 69 - FR 70, +Y1732 IAW SRM 51-72-11.
